# SDR WRNA200700059

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N531TA
- Make and model: Boeing 747230B
- Aircraft serial: 22669
- Aircraft time: 95,177 hours, 18,885 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300181300413
- Part serial: 2456
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 300 FEET NR 1 INU FAILED, NR 3 INU WAS ON MEL 34-27-2A.  DUMPED 50,000 POUNDS OF FUEL AND RETURNED TO FIELD FOR A SAFE LANDING.  REPLACED NR 1 INU IAW MM 34-41-03 PG 401 AND TESTED IAW MM 34-41-04 PG 501.  AIRCRAFT RELEASED FOR SERVICE.
